# SDR AALA20090504TUL01

- Difficulty date: April 30, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 55,492 hours, 23,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO, CORROSION ON ANGLE AT STATION 665 RIGHT SIDE.  INSTALLED DOOR BEAM DOUBLER PER AARD 53-10-00-3.
